# SDR ASOA20160926070

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 41,033 hours, 30,912 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14529426003
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK. LT FWD LOWER ENGINE MOUNT CRACKED.  REMOVED AND REPLACED ENGINE MOUNT IAW EC5450-01211.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
